# SDR WTAA980038

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 995918
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MAIN LANDING GEAR DOWN AND LOCK FAILED TO ILLUMINATE WHEN GEAR SELECTED DOWN.  MAINTENANCE RELAMPED GEAR POSITION INDICATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
